# SDR AWXA0000591

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT FUSLAGE  BELLY SKIN CREASED AT STA 827 STR 27L AND 27R.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW 737 SRM 53-00-01.
